IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 316 
Small font sizeDefault font sizeIncrease font size
Navigate Here
 »   Next article
 »   Previous article
 »   Table of Contents

Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2757    
    Printed79    
    Emailed4    
    PDF Downloaded179    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 DRUG WATCH
Year : 2014  |  Volume : 46  |  Issue : 3  |  Page : 343-344

Acute hepatic injury with atorvastatin: An unusual occurrence


1 Department of Pharmacology, LLRM Medical College, Meerut, Uttar Pradesh, India
2 Department of Biochemistry, LLRM Medical College, Meerut, Uttar Pradesh, India
3 Forensic Medicine and Toxicology, RIMS and R, Saifai, Etawah, Uttar Pradesh, India

Correspondence Address:
Pinki Vishwakarma
Department of Pharmacology, LLRM Medical College, Meerut, Uttar Pradesh
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0253-7613.132197

Rights and Permissions

Atorvastatin, a commonly used and well-tolerated hypolipidemic drug, belongs to the class of statins or hydroxymethylglutaryl-coenzyme A reductase inhibitors. Use of atorvastatin may be associated with minor asymptomatic elevations in serum aminotransferases, but clinically significant hepatotoxicity is usually infrequent. Here we present a case of self-limiting clinically apparent acute hepatic injury attributable to atorvastatin occurring at recommended daily dose of 20 mg once a day. This case was postulated to be an unusual idiosyncratic reaction of the drug.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer
Online since 20th July '04
Published by Wolters Kluwer - Medknow